# SDR ASAA2020031632419

- Difficulty date: February 18, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N530VA
- Make and model: Airbus A319-112
- Aircraft serial: 03686
- Aircraft time: 35,421 hours, 12,539 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348004320700
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 66, RBL 50, JUST FWD OF THE GIRT BAR FITTING THE FRAME HAS CORROSION GROUNDED - YES. REMOVED CORROSION ORIG .150 REMAIN .050 LOSS OF .100. FOUND OUT OF LIMITS IAW A319 53-41-14. FABBED, LOCATED, DRILLED AND INSTALLED REPAIR PARTS IAW A319 SRM 53-41-14-300-001 REPAIR PRINCIPLE 9. HFEC INSP ACCOMPLISHED IAW AIRBUS NTM 51-10-08. DEFECTS FOUND. CLEAN AREA IAW A319 SRM 51-78-00 AND REINSPECTED  AREA IAW NTM 51-10-08. NO DEFECTS FOUND. REMOVED AND REINSTALLED MOPSILL IAW A319 SRM 51-42-11. ALODINED IAW A319 SRM 51-21-11. PRIMED IAW A319 SRM 51-23-00 TOP COAT APPLIED IAW A319 SRM 51-23-00
